How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 647
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

I have been off Multaq since last Friday but still having

Customer Question

I have been off Multaq since last Friday but still having severe itching. The rash is disappearing but itching awful. Two or three times a day. Chest and arms.
JA: What seems to make the symptoms worse or better? In general, how would you describe your health lately?
Customer: I think my health is good overall. Had hybrid maze in January but aggravated heart rhythm due to taking care of family member with dementia.
JA: Anything else in your medical history you think the doctor should know?
Customer: Not that I can think of. Been seeing same primary dOctober and electrophysiologis the for many years.
Submitted: 6 days ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 6 days ago.

I would suggest staying on the Multaq until you can let your physician know about the reaction. Rashes can occur in up to 5% of patients that start Multaq. This is not always a allergic reaction but can be a side effect. It will be up to your physician if he or she wants to continue your current treatment or start a new treatment. If you need further assistance feel free to ask more questions. Once satisfied please rate my answer. Thanks.

Related Pharmacy Questions